Frequency dependence of seismic wave attenuation in the upper mantle beneath the Australian region
Version of Record online: 25 JUN 2002
Geophysical Journal International
Volume 150, Issue 1, pages 45–57, July 2002
How to Cite
Cheng, H.-X. and Kennett, B. L. N. (2002), Frequency dependence of seismic wave attenuation in the upper mantle beneath the Australian region. Geophysical Journal International, 150: 45–57. doi: 10.1046/j.1365-246X.2002.01677.x
- Issue online: 25 JUN 2002
- Version of Record online: 25 JUN 2002
- Accepted 2002 January 15. Received 2002 January 15; in original form 2001 March 19
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!